# SDR USAA2014120300002

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 44,798 hours, 25,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM & DISARM LEVER ON 2R DOOR IS VERY HARD TO OPERATE.  LUBRICATED ARMING MECHANISM AT GIRT FLOOR & REMOVED DEBRIS IAW AMM 52-13-00-820-062 & 52-13-00-820-063.  OPERATIONS NORMAL.
